# SDR SWAA2015062341099

- Difficulty date: May 22, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 62,920 hours, 50,306 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: 65C344836SWA
- Part serial: B5951
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 CARRIAGE A FRAME ATTACH POINT BOLT HOLE CORRODED.  R & R CARRIAGE IAW SRM.
